Alert archive / Nebraska / Tornado Warnings in 2005
Tornado Warning 57, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Sep 12, 2005, 6:58 PM CDT for Valley County, Nebraska. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2005, 6:58 PM CDT (23:58 UTC)
- Expired
- Sep 12, 2005, 8:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Valley County, NE
The radar
The North Platte radar (KLNX), 134 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 7:10 PM CDT | HAIL 0.88 | 16 Ese Burwell, NE | LASTED ABOUT 10 MINUTES. |
| Sep 12, 7:10 PM CDT | HAIL 0.88 | 7 Wsw Ericson, NE | LASTED ABOUT 10 MINUTES. |
| Sep 12, 7:25 PM CDT | HAIL 1.5 | 18 E Burwell, NE | HALF DOLLAR SIZED HAIL WITH SOME WALNUT SIZED KNOCKING LEAVES OFF TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 12, 5:55 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -421 J/kg
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 122358 TORGID NEC175-130100- /O.NEW.KGID.TO.W.0057.050912T2358Z-050913T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 658 PM CDT MON SEP 12 2005 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... VALLEY COUNTY IN CENTRAL NEBRASKA * UNTIL 800 PM CDT * AT 657 PM CDT...WEATHER SPOTTERS REPORTED A TORNADO 4 MILES EAST OF ELYRIA...OR ABOUT 41 MILES NORTHEAST OF BROKEN BOW...MOVING NORTHEAST AT 15 MPH. * SOME LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE... RURAL NORTHERN VALLEY COUNTY.. ORD... THIS TORNADO WAS REPORTED BY A TRAINED SPOTTER AT 657 PM. THIS IS AN EXTREMELY DANGEROUS SITUATION. A TORNADO HAS BEEN SIGHTED. PEOPLE IN VALLEY COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR. LAT...LON 4164 9920 4143 9909 4172 9866 4191 9891 & $$ NNNN
4 follow-up statements
000 WWUS53 KGID 130007 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 706 PM CDT MON SEP 12 2005 NEC175-130100- /O.CON.KGID.TO.W.0057.000000T0000Z-050913T0100Z/ VALLEY NE- 706 PM CDT MON SEP 12 2005 ...A TORNADO WARNING CONTINUES UNTIL 800 PM CDT FOR VALLEY COUNTY... A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS NEAR ELYRIA AND MOVING NORTHEAST. THIS STORM HAD PRODUCED A BRIEF TORNADO JUST BEFORE 7 PM. IF YOU LIVE IN NORTHERN VALLEY COUNTY...TAKE COVER NOW AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ELYRIA...OR ABOUT 43 MILES NORTHEAST OF BROKEN BOW...MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM IS EXPECTED TO REMAIN OVER RURAL AREAS OF NORTHERN VALLEY COUNTY THROUGH 800 PM CDT. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 4164 9920 4143 9909 4172 9866 4191 9891 $$
000 WWUS53 KGID 130020 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 718 PM CDT MON SEP 12 2005 NEC175-130100- /O.CON.KGID.TO.W.0057.000000T0000Z-050913T0100Z/ VALLEY NE- 718 PM CDT MON SEP 12 2005 ...A TORNADO WARNING CONTINUES UNTIL 800 PM CDT FOR VALLEY COUNTY... A SEVERE THUNDERSTORM...WHICH HAS ALREADY PRODUCED A BRIEF TORNADO... WILL CONTINUE ACROSS NORTHERN VALLEY COUNTY THROUGH 8 PM. TRAINED SPOTTERS FROM VALLEY COUNTY ARE CLOSELY WATCHING THE STORM FOR FURTHER DEVELOPMENT. THE NATIONAL WEATHER SERVICE WILL PROVIDE ANY INFORMATION ABOUT THIS STORM AS SOON AS IT IS AVAILABLE. AT 714 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS DEVELOPING TORNADO WAS LOCATED JUST EAST OF ELYRIA...OR ABOUT 41 MILES NORTHEAST OF BROKEN BOW...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM IS EXPECTED TO REMAIN OVER RURAL AREAS OF NORTHERN VALLEY COUNTY THROUGH 800 PM CDT. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 4164 9920 4143 9909 4172 9866 4191 9891 $$
000 WWUS53 KGID 130039 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 737 PM CDT MON SEP 12 2005 NEC175-130100- /O.CON.KGID.TO.W.0057.000000T0000Z-050913T0100Z/ VALLEY NE- 737 PM CDT MON SEP 12 2005 ...A TORNADO WARNING CONTINUES UNTIL 800 PM CDT FOR VALLEY COUNTY... A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING A TORNADO...WILL MOVE ACROSS RURAL NORTHEAST VALLEY COUNTY...ALONG HIGHWAY 70 THROUGH 8 PM. THIS STORM WILL ALSO PRODUCE HAIL TO THE SIZE OF GOLF BALLS AND WINDS IN EXCESS OF 60 MPH IN THE FAR NORTHEAST CORNER OF THE COUNTY. TRAINED SPOTTERS CONTINUE TO WATCH THE STORM VERY CLOSELY. AT 736 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS DEVELOPING TORNADO WAS LOCATED 9 MILES NORTHEAST OF ORD...OR ABOUT 47 MILES NORTHEAST OF BROKEN BOW...MOVING EAST AT 15 MPH. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4164 9920 4143 9909 4172 9866 4191 9891 $$
000 WWUS53 KGID 130058 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 758 PM CDT MON SEP 12 2005 NEC175-130108- /O.EXP.KGID.TO.W.0057.000000T0000Z-050913T0100Z/ VALLEY NE- 758 PM CDT MON SEP 12 2005 ...THE TORNADO WARNING FOR VALLEY COUNTY EXPIRES AT 800 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...AND NO LONGER POSES A THREAT TO VALLEY COUNTY OTHER THUNDERSTORMS ARE EXPECTED TONIGHT IN THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. LAT...LON 4164 9920 4143 9909 4172 9866 4191 9891 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Sep 12, 1:23 PM CDT, 5 hours 35 minutes earlier.
Area forecast discussion, Sep 12, 1:23 PM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 123 PM CDT MON SEP 12 2005 .SHORT TERM...TONIGHT THROUGH THURSDAY MORNING. MAIN CONCERN REVOLVES AROUND SEVERE WEATHER POTENTIAL TONIGHT WITH SECONDARY QUESTION ABOUT CONVECTION POTENTIAL TOMORROW NIGHT ACROSS THE SOUTH. LATE MORNING ANALYSIS SHOWED POTENT UPR TROF MOVING INTO WESTERN WYOMING...WITH JET STREAK IN EXCESS OF 75KTS NOTED FROM BOTH 12Z SOUNDINGS AND WV IMAGERY NOSING INTO EASTERN COLORADO. WEAK FRONTAL BOUNDARY ALSO NOTED MIXING NORTH INTO NORTHERN NEBRASKA BY 17Z...WITH CLOUD FIELD RAPIDLY ERODING FROM EAST TO WEST OVER THE CWA. COLD FRONT REMAINED WELL WEST OF THE AREA...APPROACHING KTIF AT 18Z. AS LARGE SCALE ASCENT INCREASES THROUGH THE EVENING AHEAD OF APPROACHING UPR TROF AND SFC COLD FRONT...EXPECT TO SEE SCATTERED CONVECTION FIRE OVER THE NORTHERN CWA...AND HAVE KEPT HIGHEST POPS INTACT FROM PREVIOUS FCST ACROSS THIS AREA. WITH INCREASING DEEP SHEAR IN EXCESS OF 35KTS...RATHER STEEP MID-LEVEL LAPSE RATES AND INCREASING INSTABILITY...ANY STORMS WHICH FIRE SHOULD TURN SEVERE FAIRLY QUICKLY. HOWEVER...THE QUESTION REMAINS JUST WHERE CONVECTION WILL INITIALLY FIRE. GIVEN NORTHERN EXTENT OF SFC BOUNDARY THIS AFTN AND STRONG CAPPING TEMPS OF 12C+ AT H7 OVER MUCH OF THE CWA...IT IS POSSIBLE THAT CONVECTION MAY FIRE OUTSIDE THE CWA...AND THEN GRADUALLY WORK ITS WAY SOUTH INTO THE NIGHTTIME HOURS. COULD ALSO SEE ISOLD CONVECTION FIRE ALONG SURGING DRYLINE INTO WESTERN KANSAS AS EVIDENCED BY POCKET OF INCREASED RH AT H7 IN 12Z MODEL PLOTS... WORKING EAST INTO KANSAS COUNTIES THIS EVENING. GIVEN PLENTY OF UNCERTAINTIES...HAVE KEPT SMALL POPS ACROSS MUCH OF THE AREA TONIGHT...ALTHOUGH THESE CERTAINLY MAY NEED TO BE ADJUSTED TO BETTER FIT FUTURE DEVELOPMENTS. COLD FRONT WILL MAKE ITS WAY THROUGH THE CWA BY TOMORROW MORNING AS UPR TROF MOVES ACROSS THE AREA...WITH SFC RIDGE AXIS BUILDING THROUGH THE CENTRAL PLAINS. WITH LINGERING MOISTURE AROUND...COULD SEE SOME LOWER CLOUDS DEVELOP TOWARD MORNING IN FRONTAL INVERSION... SIMILAR TO WHAT OCCURRED OVER NORTHERN NEBRASKA THIS MORNING. OTHERWISE...COOLER AND MUCH DRIER AIR STILL LOOKS ON TARGET TO ARRIVE BY TOMORROW AFTN. GIVEN MUCH LOWERED CONVECTIVE TEMPS IN THE LOW/MID 70S...EXPECT TO SEE STRATOCU FIELD FILL IN...WHICH SHOULD HOLD AFTN TEMPS IN THE 70S FOR MOST AREAS. SFC HIGH CONTINUES TO BUILD ACROSS THE AREA TOMORROW NIGHT...WITH DEEP EASTERLY FLOW DEVELOPING INTO THE HIGH PLAINS. AS SUCH...COULD SEE CONVECTION FIRE OVER WESTERN KANSAS PUSHING EAST INTO NORTH CENTRAL KANSAS. CHANCES LOOK PRETTY SMALL AT THIS POINT...HOWEVER DECIDED TO ADD SMALL POPS FOR THIS AREA TO ACCOUNT FOR POTENTIAL. OTHERWISE...WITH RIDGE AXIS OVERHEAD... NORTHERN AREAS SHOULD SEE TEMPS FALL WELL INTO THE 40S...WITH 50S ELSEWHERE. RETURN FLOW BEGINS TO SET UP LATE WEDNESDAY AS HIGH PRESSURE MOVES WELL EAST OF THE AREA...HOWEVER WITH STALLED FRONTAL BOUNDARY OVER THE SOUTHERN PLAINS...MOISTURE RETURN LOOKS MEAGER AT BEST AND HAVE DECIDED TO HOLD OFF ON ANY PRECIP MENTION AT THIS TIME. .LONG TERM...12Z THURSDAY THROUGH MONDAY...MAIN FORECAST PROBLEM SURROUNDS RAIN CHANCES FRIDAY NIGHT INTO SATURDAY. THE GFS CONTINUES TO ADVERTISE A WAVE MOVING ACROSS THE CENTRAL PLAINS FRIDAY NIGHT INTO SATURDAY. THE 00Z ECMWF ALSO BRINGS THIS FEATURE ACROSS...BUT IT IS MUCH WEAKER IN ITS DEPICTION. HAVE DECIDED TO ADD A SMALL CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY WHEN THE MODELS AGREE THE WAVE WILL BE MOVING THRU. THE REMAINDER OF THE FORECAST SHOULD BE MAINLY DRY AS AN UPPER LEVEL RIDGE BUILDS INTO THE REGION DURING THE WEEKEND. SHORTWAVES WILL TOP THE RIDGE AT TIMES...AND THESE WILL HAVE TO BE WATCHED...BUT THE MAIN ENERGY SHOULD PASS NORTH OF THE FORECAST AREA. TEMPERATURES SHOULD ALSO GRADUALLY WARM BACK INTO THE 80S AS THE RIDGE BUILDS INTO THE REGION. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE KS...NONE && LAWRENCE/KING
Hazardous weather outlook, Sep 12, 6:14 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 614 PM CDT MON SEP 12 2005 NEZ060-072-073-082-083-131200- DAWSON-FURNAS-GOSPER-HARLAN-PHELPS- 614 PM CDT MON SEP 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT AS A FRONT MOVES INTO THE REGION. WHILE STRONGER THUNDERSTORMS MAY PRODUCE HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE FRIDAY NIGHT INTO EARLY SATURDAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-NEZ039>041-046>049-061>064-074>077-084>087-131200- ADAMS-BUFFALO-CLAY-FILLMORE-FRANKLIN-GREELEY-HALL-HAMILTON-HOWARD- JEWELL-KEARNEY-MERRICK-MITCHELL-NANCE-NUCKOLLS-OSBORNE-PHILLIPS-POLK- ROOKS-SHERMAN-SMITH-THAYER-VALLEY-WEBSTER-YORK- 614 PM CDT MON SEP 12 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 1 AM TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING OVER MUCH OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. THE MAIN AREA FOR THUNDERSTORMS WILL BE ALONG AND JUST WEST OF THE HIGHWAY 281 CORRIDOR. LARGE HAIL TO THE SIZE OF GOLF BALLS...AND WIND GUSTS TO 60 MPH ARE POSSIBLE WITH SEVERE THUNDERSTORMS THIS EVENING. AN ISOLATED TORNADO IS POSSIBLE EARLY THIS EVENING. MORE THUNDERSTORMS ARE POSSIBLE OVERNIGHT...BUT ARE EXPECTED TO BE LESS INTENSE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE FRIDAY NIGHT INTO EARLY SATURDAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. NOAA/NWS/MORITZ
In the hours before
Special weather statement, Sep 12, 5:54 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 554 PM CDT MON SEP 12 2005 KSZ005>007-017>019-NEZ039>041-046>049-061>064-074>077-084>087-130600- JEWELL KS-MITCHELL KS-OSBORNE KS-PHILLIPS KS-ROOKS KS- SMITH KS-ADAMS NE-BUFFALO NE-CLAY NE-FILLMORE NE- FRANKLIN NE-GREELEY NE-HALL NE-HAMILTON NE-HOWARD NE- KEARNEY NE-MERRICK NE-NANCE NE-NUCKOLLS NE-POLK NE- SHERMAN NE-THAYER NE-VALLEY NE-WEBSTER NE-YORK NE- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 779 IN EFFECT UNTIL 1 AM CDT FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 6 COUNTIES IN NORTH CENTRAL KANSAS JEWELL MITCHELL OSBORNE PHILLIPS ROOKS SMITH IN NEBRASKA THIS WATCH INCLUDES 19 COUNTIES IN CENTRAL NEBRASKA GREELEY HOWARD MERRICK NANCE SHERMAN VALLEY IN EAST CENTRAL NEBRASKA POLK YORK IN SOUTH CENTRAL NEBRASKA ADAMS BUFFALO CLAY FILLMORE FRANKLIN HALL HAMILTON KEARNEY NUCKOLLS THAYER WEBSTER THIS INCLUDES THE CITIES OF...AURORA...BELOIT...BLADEN... BLUE HILL...BURR OAK...CAMPBELL...CENTRAL CITY...CLAY CENTER... DESHLER...DOWNS...EDGAR...EXETER...FAIRFIELD...FAIRMONT... FRANKLIN...FULLERTON...GENEVA...GENOA...GRAND ISLAND...HARVARD... HASTINGS...HEBRON...HILDRETH...JEWELL...KEARNEY...KENSINGTON... LITCHFIELD...LOUP CITY...MANKATO...MINDEN...NELSON...ORD... OSBORNE...OSCEOLA...PHILLIPSBURG...PLAINVILLE...POLK... RED CLOUD...SCOTIA...SHELBY...SMITH CENTER...SPALDING... ST. PAUL...STOCKTON...STROMSBURG...SUPERIOR...SUTTON... WOLBACH AND YORK. 21376
Local storm report, Sep 12, 6:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
652 PM CDT MON SEP 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 NW ORD 41.63N 98.97W
09/12/2005 1.75 INCH VALLEY NE LAW ENFORCEMENT
WINDS HAD SLOWED TO 40 MPH AS WELL
&&
NOAA/NWS/MORITZLocal storm report, Sep 12, 6:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
655 PM CDT MON SEP 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL ZURICH 39.23N 99.43W
09/12/2005 1.00 INCH ROOKS KS EMERGENCY MNGR
&&
NOAA/NWS/MORITZThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:44 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 61 min |
| Sep 12, 6:34 PM CDT | Severe Thunderstorm Warning | GID | Valley | 56 min |
| Sep 12, 6:44 PM CDT | Severe Thunderstorm Warning | GID | Adams | 61 min |
Nearby
Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.